# SDR ASAA1057789

- Difficulty date: May 5, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 12,057 hours, 3,580 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Unknown
- Condition: Out Of Limits
- Location: Egt
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASKCARD 78273000 ENGINE FMC CDU FAULTS FOUND FAULT CODE 77 10852 BOTTOM RT EGT SIGNAL OUT OF RANGE (T495S2 ) ON THE NR 2 ENGINE.  ON DEFERRAL.
